# SDR 05FDEA03384

- Difficulty date: October 11, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 69,352 hours, 28,217 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1958-1998
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT STA 1958 LONG 50L SPLICE IS CORRODED ALL THE WAY TO STA 1998.  REMOVED LONG SECTION AND SPLICE IAW DC10 SRM 53-10-00 VOL, 51-35-01 VOL11.   MACHINED LONG SECTION AGA7742-19 IAW DAG AGA7742 DALF E7946A.  MACHINED LONG SECTION AGA 3104-1 IAW DAC DAG AGA3104 CAL NR E7946A.  LOCATED AND DRILLED 2EA, LONG AND 6 SPLICE SECTIONS IAW DAC DAG NR AGA7742.  ALODINE AND PRIMED LONGERONS AND SPLICES IAW DC10 SRM 51-21-01 VOL 11.  INSTALLED 2 LONG AND 6EA SPLICES IAW SRM 51-33-01 VOL 11.
